... dizzy, I am concerned it is interfering with my Synthroid, gaining more weight and eating healthier. Frustrating. i thought this was supposed to help loose ?
Most people do lose weight with metformin but I guess the potential interaction between metformin and Synthroid (levothyroxine) could be the cause of weight gain, etc. in your case. Levothyroxine can interfere with blood glucose control because they can cause hyperglycemia, glucose intolerance and these are counteracting the hypoglycemic effects of metformin.
Please see the link below for interaction in detail.
I don't know anything about the other medication you are taking, but I do know about having PCOS and I recently was prescribed Metformin as well. The first week I took it it I felt horrible, bloated and gass like crazy, upset stomach, and just felt sick. I went off it because I just couldn't take the side effects... But after being off of it for a week I decided to give it another try as the benefits of it I am really looking forward to. I have been taking it 3 days now 500 mg with my evening meal and am handling it a little better this time, still gassy, but not as sick feeling. My doc wanted me to take it twice a day but said I could take it just once if thats all I can handle. I read about herbs and vitamins that help with PCOS as well and feel like taking those makes me feel a little better as well. I wish you the best... has it gotten any better?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 6 answers
Posted 7 Feb 2015 • 1 answer
Posted 30 Jul 2015 • 1 answer
HiI Am 21 Years Old And I Just Got Diagnosed With PCOS And Put On Metformin 500mg 1x a Day, Didnt H?
Posted 6 Feb 2016 • 0 answers
Posted 28 Apr 2016 • 0 answers